Department of Mathematics, HKUST  

  MOY, Allen  

  PhD Chicago

  Chair Professor

Office: Room 3439  

Telephone: 7422  

Email: amoy@ust.hk  

Home Page:
https://www.math.ust.hk/~amoy  

Teaching

Research Interests

  • Representation theory; Lie theory

       Selected Publications

Full Publication List [HKUST Scholarly Publications]  

Article   

  1. On the Cusp Forms of Congruence Subgroups of an Almost Simple Lie Group
    • Author(s): Moy, Allen; Muić, Goran
    • Source: Mathematische Zeitschrift. , v. 283, (1), June 2016, p. 401-417
    • Year: 2016

  2. On Existence of Generic Cusp Forms on Semisimple Algebraic Groups
    • Author(s): Muic, Goran; Moy, Allen
    • Source: Transactions of the American Mathematical Society. , October 2016
    • Year: 2016

  3. DIRAC COHOMOLOGY OF ONE-W-TYPE REPRESENTATIONS
    • Author(s): Ciubotaru, Dan; Moy, Allen
    • Source: Proceedings of the American Mathematical Society. , v. 143, (3), 2015, p. 1001-1013
    • Year: 2015

  4. A construction of elements in the Bernstein center for quasi-split groups
    • Author(s): Moy, Allen; Tadic, Marko
    • Source: American journal of mathematics. , v. 133, (2), April 2011, p. 467-518
    • Year: 2011

  5. Distribution Algebras on p-Adic Groups and Lie Algebras
    • Author(s): Moy, Allen
    • Source: Canadian Journal of Mathematics. , v. 63, (5), October 2011, p. 1137-1160
    • Year: 2011

  6. Conjugacy class asymptotics, orbital integrals, and the Bernstein center: the case of SL(2)
    • Author(s): Moy, Allen; Tadic, Marko
    • Source: Representation Theory: An electronic journal of the American Mathematical Society. , Volume 9 (2005), 327-353.
    • Year: 2005

  7. Professor Allen Moy
    • Author(s): Moy, Allen; Tadic, Marko
    • Source: Representation Theory. An Electronic Journal of the American Mathematical Society. , v. 6, 2002
    • Year: 2002

  8. The Bernstein center in terms of invariant locally integrable functions
    • Author(s): Tadic, Marko; Moy, Allen
    • Source: AMS Representation Theory. , v. 6, 2002, p. 313–329
    • Year: 2002

  9. Involutions, classical groups and spherical buildings
    • Author(s): Kim, Ju Lee; Moy, Allen
    • Source: Journal of Algebra. , v. 242, (2), 2001, Aug, p. 495-515
    • Year: 2001

  10. A new proof of the Howe conjecture on group distributions via the Bruhat-Tits building
    • Author(s): Barbasch, Dan; Moy, Allen
    • Source: Journal of the American Mathematical Society. , v. 13, 2000, p. 639–650
    • Year: 2000

  11. Displacement functions on the Bruhat–Tits building
    • Author(s): Moy, Allen
    • Source: AMS Proceedings of Symposia in Pure Mathematics. , v. 68, 2000
    • Year: 2000

  12. Classification of one K–type representations
    • Author(s): Moy, Allen; Barbasch, Dan
    • Source: Transactions of the American Mathematical Society. , v. 351, (10), 1999, p. 4245-4261
    • Year: 1999

  13. Local character expansions
    • Author(s): Barbasch, Dan; Moy, Allen
    • Source: Annales Scientifiques de l'Ecole Normale Superieure. , v. 30, (5), 1997, p. 553-567
    • Year: 1997

  14. Jacquet functors and unrefined minimal K–types
    • Author(s): Moy, Allen; Prasad, Gopal
    • Source: Commentarii Mathematici Helvetici. , v. 71, (1), 1996, p. 98-121
    • Year: 1996

  15. Unitary spherical spectrum for p-adic classical groups
    • Author(s): Barbasch, Dan; Moy, Allen
    • Source: Acta Applicandae Mathematicae. , v. 44, (1-2), 1996, p. 3-37
    • Year: 1996

  16. Supercuspidal character formulas for GLℓ
    • Author(s): Corwin, Lawrence; Moy, Allen; Sally, Paul J.
    • Source: Contemporary Mathematics. , v. 191, 1995, p. 1–11
    • Year: 1995

  17. An explicit Plancherel formula for U(2, 1)
    • Author(s): Jabon, David; Keys, David; Moy, Allen
    • Source: Trans. of the AMS. , v. 341, 1994, p. 157–171
    • Year: 1994

  18. Whittaker models with an Iwahori fixed vector
    • Author(s): Barbasch, Dan; Moy, Allen
    • Source: Contemporary Mathematics. , v. 177, 1994, p. 101–105
    • Year: 1994

  19. Unrefined minimal K–types for p–adic groups
    • Author(s): Prasad, Gopal; Moy, Allen
    • Source: Inventiones Mathematicae. , v. 116, (1), 1994, Dec, p. 393–404
    • Year: 1994

  20. Reduction to real infinitesimal character in Hecke algebras
    • Author(s): Barbasch, Dan; Moy, Allen
    • Source: Journal of the American Mathematical Society. , v. 6, 1993, p. 611–635
    • Year: 1993

  21. Unipotent representations and reductive dual pairs over finite fields
    • Author(s): Adams, Jeffrey; Moy, Allen
    • Source: Transactions of the American Mathematical Society. , v. 340, (1), 1993, p. 309-321
    • Year: 1993

  22. Degrees and formal degrees for division algebras and GLn over a p-adic field
    • Author(s): Corwin, Lawrence; Moy, Allen; Sally, Paul J.
    • Source: Pacific Journal of Mathematics. , v. 141, (1), 1990, p. 21–46
    • Year: 1990

  23. Hecke algebra isomorphisms for GL(n) over a p-adic field
    • Author(s): Howe, Roger; Moy, Allen
    • Source: Journal of Algebra. , v. 131, (2), 1990, p. 388–424
    • Year: 1990

  24. A conjecture on minimal K-types for GLn over a p-adic field
    • Author(s): Moy, Allen
    • Source: Contemporary Mathematics. , v. 86, 1989
    • Year: 1989

  25. Minimal K-types for GLn over a p-adic field
    • Author(s): Howe, Roger; Moy, Allen
    • Source: Asterisque. , v. 171-172, 1989, p. 257–273
    • Year: 1989

  26. A unitarity criterion for p-adic groups
    • Author(s): Barbasch, Dan; Moy, Allen
    • Source: Inventiones Mathematicae. , v. 98, (1), 1989, Feb, p. 19–38
    • Year: 1989

  27. Minimal K–types for G2 over a p-adic field
    • Author(s): Moy, Allen
    • Source: Trans. of the AMS. , v. 305, 1988, p. 517–529
    • Year: 1988

  28. Representations of GSp(4) over a p-adic field Part 1
    • Author(s): Moy, Allen
    • Source: Comp. Math.. , v. 66, 1988, p. 237–284
    • Year: 1988

  29. Representations of GSp(4) over a p-adic field Part 2
    • Author(s): Moy, Allen
    • Source: Comp. Math.. , v. 66, 1988, p. 285–328
    • Year: 1988

  30. Representations of U(2, 1) over a p-adic field
    • Author(s): Moy, Allen
    • Source: Jour. fur die reine und angewandte Math.. , v. 372, 1987, p. 178–208
    • Year: 1987

  31. Local constants and the tame Langlands correspondence
    • Author(s): Moy, Allen
    • Source: Amer. Jour. of Math.. , v. 108, 1986, p. 863–929
    • Year: 1986

  32. Harish-Chandra homomorphisms for p-adic groups
    • Author(s): Howe, Roger; Moy, Allen
    • Source: CBMS Regional Conference Series in Mathematics. , v. 59, 1986
    • Year: 1986

  33. On the local Langlands conjecture in prime dimension
    • Author(s): Kutzko, Philip; Moy, Allen
    • Source: Annals of Math.. , v. 121, 1985, p. 495–517
    • Year: 1985

  34. The irreducible orthogonal and symplectic Galois representations of a p-adic field (The tame case)
    • Author(s): Moy, Allen
    • Source: Jour. of Number Theory. , v. 19, 1984, p. 341–344
    • Year: 1984

  35. Supercuspidal representations of SLn: the tame case
    • Author(s): Sally, Paul J.; Moy, Allen
    • Source: Duke Math. Jour.. , v. 53, 1984, p. 149–161
    • Year: 1984

  36. On the local Langlands conjecture in prime dimension
    • Author(s): Kutzko, Philip; Moy, Allen
    • Source: Bulletin of the American Mathematical Society. , v. 9, (3), 1983, p. 323–325
    • Year: 1983

Book chapter   

  1. Some Algebras of Essentially Compact Distributions of a Reductive P-adic Group
    • Author(s): Moy, Allen; Tadic, Marko
    • Source: Harmonic Analysis, Group Representations, Automorphic Forms, and Invariant Theory : in Honor of Roger E. Howe. , / Edited by Jian-Shu Li, EC Tan, N Wallach, CB Zhu. Singapore ; Hackensack, N.J.: World Scientific, c2007, p.247-276
    • Year: 2007